# SDR CALA2013101892173

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 49,610 hours, 5,983 cycles
- Engine: Pwa PW4090
- Engine time: 48,121 hours, 6,521 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4903
- Part serial: 222174
- Condition: Making Metal
- Location: Nr 2
- Part time: 48,121 hours, 6,521 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS METAL ON THE NR 2 ENG GEARBOX CHIP DETECTOR & ALSO METAL ON THE MAIN ENG NR 2 CHIP DETECTOR.  NR 2 ENG REPLACED IAW AMM 71-00-02 SEQUENCE 6102071.
